Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie

IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2017: 1.49

See all formats and pricing
More options …
Volume 1976, Issue 286-287


Arithmetic and Galois module structure for tame extensions.

A. Fröhlich
Published Online: 2009-12-14 | DOI: https://doi.org/10.1515/crll.1976.286-287.380

About the article

Published Online: 2009-12-14

Published in Print:

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1976, Issue 286-287, Pages 380–440, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1976.286-287.380.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Adebisi Agboola and Leon McCulloh
Algebra & Number Theory, 2018, Volume 12, Number 8, Page 1823
Jay Daigle and Matthias Flach
Algebra & Number Theory, 2016, Volume 10, Number 6, Page 1221
M. J. Taylor
Inventiones Mathematicae, 1978, Volume 46, Number 2, Page 173
M. J. Taylor
Inventiones Mathematicae, 1981, Volume 63, Number 1, Page 41

Comments (0)

Please log in or register to comment.
Log in